# SDR RAIA00404012

- Difficulty date: April 20, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N827HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145021
- Aircraft time: 10,757 hours, 9,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Handset
- Part number: 548318
- Part serial: 1465
- Condition: Malfunctioned
- Location: Emergency Light
- Part time: 6,829 hours, 6,360 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CABIN CALL AND CABIN EMERGENCY LIGHT WILL NO EXTINGUISH. MAINTENANCE REMOVED AND REPLACED CABIN FORWARD HANDSET.
